# SDR V0XD20160511096

- Difficulty date: May 11, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 29,308 hours, 19,977 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: 2024T3090
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED MAJOR REPAIR TO THE RT VERTICAL STAB TO FUSELAGE AFT DRAG ANGLE BY CUTTING AWAY CRACKED METAL, FABRICATING REPAIR PARTS & INSTALLING THEM IAW REO 670-55-31-083 DATED 2016 05 01 & REO 670-55-31-083 REV A DATED 2016 05 02.  NDT PERFORMED.
